# SDR AALA20150708014

- Difficulty date: July 7, 2015
- Submitted: July 9, 2015
- Operation: Air carrier
- Aircraft: N692AA
- Make and model: Boeing 757223
- Aircraft serial: 26972
- Aircraft time: 76,756 hours, 21,235 cycles
- Engine: Rroyce RB211535E4B3
- System (JASC): 7530 · Compressor Bleed Control
- Part: Duct
- Part number: 312N53217
- Condition: Defective
- Location: Rt Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIR INTERRUPT, EMER DECLARED. LANDING UNEVENTFUL & ACFT OVERWEIGHT.  DURING CLIMB RT ENG OVERHEAT OCCURRED WITH RT ENG OVHT AMBER ANNUNCIATION LIGHT ON PEDESTAL.  R & R RT ENG HIGH PRESSURE OUTLET DUCT.  SEE ALSO AALA20150709008.
